| Model Number |
BIO-COMP, SWIVELOCK C, TT, 4.75x19.1MM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 7th september 2026, it was reported by a distributor via an email that for 1 unit of ar-2324bcctt, suture anchor, biocomposite swivelock® c vented 4.75 x 19.1 mm, with tigertape® loop suture (white/black), its anchor was deformed.This was detected during a rct repair procedure on (b)(6) 2026.The procedure was completed successfully by using another swivelock.There was no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.